Lower bounds on the monotone complexity of some Boolean functions
Doklady Akademii Nauk, Tome 281 (1985) no. 4, pp. 798-801
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_281_4_a5,
author = {A. A. Razborov},
title = {Lower bounds on the monotone complexity of some {Boolean} functions},
journal = {Doklady Akademii Nauk},
pages = {798--801},
year = {1985},
volume = {281},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_281_4_a5/}
}
A. A. Razborov. Lower bounds on the monotone complexity of some Boolean functions. Doklady Akademii Nauk, Tome 281 (1985) no. 4, pp. 798-801. http://geodesic.mathdoc.fr/item/DAN_1985_281_4_a5/